# SDR ASAA2015030310841

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 7,646 hours, 2,464 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Flag
- Condition: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOSS OF ALL NAVIGATION AND PERFORMANCE DATA ALONG WITH VTK FLAG BOTH SIDES DURING CRUISE. FLAGS DISAPPEARED AFTER 1 MINUTE AND WE WERE ABLE TO ENTER ALL DATA WITH NORMAL FUNCTION.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61, TASK 801.  NO CURRENT FAULTS NOTED.  NO HISTORY 30 DAYS.
